Login New user?  
Sohag Journal of Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 3 > May 2018

 

 

A solution of system of linear matrix equations by matrix of matrices, Vol. 3, No. 2 (May 2018), PP:9-17

for Subscribers only

Authors:
Z. Kishka - Dept. of Math., Faculty of Science, Sohag University, Sohag 82524, Egypt.
M. Abdalla - Dept. of Math., Faculty of Science, South Valley University, Qena 83523, Egypt.
A. Elrawy - Dept. of Math., Faculty of Science, South Valley University, Qena 83523, Egypt.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved